MathSciNet Relay Station
MathSciNet bibliographic data
MR1027970 (90m:58175) 58F22 (34C11 34C25 35Q20 58F14 80A25)
Troy, William C. The existence of steady solutions of the Kuramoto-Sivashinsky equation. J. Differential Equations 82 (1989), no. 2, 269–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement